# SDR DALA1019396314

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 48,446 hours, 6,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE L5 DOOR, DOOR MOUNTED EMERGENCY SLIDE ILLUMINATION LIGHT INOPERATIVE. MX REPLACED THE LIGHT ASSY. OPS CHECK WAS GOOD.
